# SDR UPS07M48815

- Difficulty date: January 1, 2007
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE CRACK AFT OF NR 7 SLAT.  FIXED L/E SKIN AFT OF NR 7 LT SLAT I/B SIDE AT STA X0S 906 REF 57-10-00 PG 104. DMG REMOVED. ROLLED DBLR & PICK UP HOLES FAB FROM 7075-76-063. DRILLED,TRIMMED,  BEVELED & PRIMED SURFACE PER SRM 57-10-00. INSTALL DBLR. INSTALL FASTENERS & REPAIR I/B SUPPORT. FABBED REPAIR DOUBLER FOR L/E STRINGER DOUBLER AT STA X02 906 PER SRM 57-10-00. INSTALL COMPLETE
